Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zhabitskaya, Elena Nikolaevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:771
Abstract pages:641
Full texts:219
References:78
E-mail:

http://www.mathnet.ru/eng/person37089
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. E. N. Zhabitskaya, “Mean Value of Sums of Partial Quotients of Continued Fractions”, Mat. Zametki, 89:3 (2011),  472–476  mathnet  mathscinet; Math. Notes, 89:3 (2011), 450–454  isi  scopus
2009
2. E. N. Zhabitskaya, “The average length of reduced regular continued fractions”, Mat. Sb., 200:8 (2009),  79–110  mathnet  mathscinet  zmath  elib; Sb. Math., 200:8 (2009), 1181–1214  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021